# SDR QXEA200300853

- Difficulty date: July 19, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 4,679 hours, 5,273 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ON NO.3 VHF ANTENNA FOUND FORWARD RIGHT HAND AND MIDDLE LEFT HAND NUT PLATES ARE BROKEN. REPAIRED IAW Q400 SRM 51-42-05.
